Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

after inserting the iud for over two months I went for a check up on the 18 of july and since then I have been experiencing constant bleeding, whatt do you think could have caused it?

Answer Question
 
Deneillia

Asked by Deneillia at 4:00 PM on Aug. 6, 2013 in Health

Level 1 (2 Credits)
Answers (3)
  • I'm guessing something is irritating you. Probably means another trip back to the GYN.
    QuinnMae

    Answer by QuinnMae at 4:01 PM on Aug. 6, 2013

  • I would call your doctor.
    DJDNY

    Answer by DJDNY at 4:03 PM on Aug. 6, 2013

  • Back to the doctor or at least call him.
    2autisticsmom

    Answer by 2autisticsmom at 7:31 PM on Aug. 6, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN